# SDR CALA2023050501357

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 85,824 hours, 18,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Discharged
- Location: M1559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT M1559 POWER SUPPLY AT PASSENGER CABIN. REFER TO AEROMAN NON ROUTINE 2023-146216. REMOVED AND REPLACED POWER SUPPLY UNIT (M1559) AND PERFORMED OPERATIONAL TEST AND TEST IS OK. IAW AMM 33-51-07-002-006 AND AMM 33-51-07-402-010 BY V938999
